# SDR SWIA200820319

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 13,247 hours, 11,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 69315
- Condition: Discharged
- Location: Emergency Light
- Part time: 3,810 hours, 2,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6517 - FORWARD EMERGENCY LIGHTS DIM.  REPLACED BATTERY PACK, PN AD-2013-1A, SN ON 79469, SN OFF 69315.
